# SDR AALA20121211004

- Difficulty date: December 11, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 66,962 hours, 34,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP FROM STATIONS 1165 TO 1170 CORRODED.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
